MAUDE Adverse Event Report: Abbott Medical Tendyne¿ Mitral Valve; prosthesis, mitral valve, percutaneously delivered

Abbott Medical Tendyne¿ Mitral Valve; prosthesis, mitral valve, percutaneously delivered
Model Number TENDV-LP-29S
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cardiac Arrest (1762); Non specific EKG/ECG Changes (1817); Thrombosis/Thrombus (4440); Heart Failure/Congestive Heart Failure (4446)
Date of Event 08/06/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm tendyne mitral valve was chosen for implant.Post-procedure, patient had experienced heart failure symptoms and required medication, milrinone, before weaning off and recovering and in physiotherapy.On an unknown date, patient experienced unknown electrocardiogram (ecg) rhythm issues but it was unclear if previously placed epicardial pacer leads were used or effective in pacing the heart.It was then reported on (b)(6) 2026 the patient experienced cardiac arrest and was placed on extra corporeal membranous oxygen (ecmo) therapy on (b)(6) 2026.Post cardiac arrest, patient had severely depressed ejection fraction.A decision was made to place an impella device to vent the left ventricle on (b)(6) 2026.On (b)(6) 2026, an echocardiogram noted the tendyne valve was significantly thrombosed while still on ecmo and with impella.A decision was made to withdraw care and patient passed away on (b)(6) 2026.

Brand Name
Tendyne¿ Mitral Valve
Common Device Name
prosthesis, mitral valve, percutaneously delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50548225
Report Number2135147-2026-05964
Device Sequence Number16018914
Product Code NPU
UDI-Device Identifier05415067032652
UDI-Public(01)05415067032652(17)270708
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P240042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTENDV-LP-29S
Device Catalogue NumberTENDV-LP-29S
Device Lot Number11103427
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age64 YR
Patient SexMale
Patient Weight167 LB